Maximal π-subgroups of the symmetric groups

Christopher D H Cooper

    Research output: Contribution to journalArticleResearchpeer-review

    LanguageEnglish
    Pages285-289
    Number of pages5
    JournalMathematische Zeitschrift
    Volume123
    Issue number4
    DOIs
    Publication statusPublished - Dec 1971

    Cite this

    Cooper, Christopher D H. / Maximal π-subgroups of the symmetric groups. In: Mathematische Zeitschrift. 1971 ; Vol. 123, No. 4. pp. 285-289.
    @article{31db11432b9a4f5d9ffafa83553ac4c7,
    title = "Maximal π-subgroups of the symmetric groups",
    author = "Cooper, {Christopher D H}",
    year = "1971",
    month = "12",
    doi = "10.1007/BF01109982",
    language = "English",
    volume = "123",
    pages = "285--289",
    journal = "Mathematische Zeitschrift",
    issn = "0025-5874",
    publisher = "Springer, Springer Nature",
    number = "4",

    }

    Maximal π-subgroups of the symmetric groups. / Cooper, Christopher D H.

    In: Mathematische Zeitschrift, Vol. 123, No. 4, 12.1971, p. 285-289.

    Research output: Contribution to journalArticleResearchpeer-review

    TY - JOUR

    T1 - Maximal π-subgroups of the symmetric groups

    AU - Cooper, Christopher D H

    PY - 1971/12

    Y1 - 1971/12

    UR - http://www.scopus.com/inward/record.url?scp=34250470422&partnerID=8YFLogxK

    U2 - 10.1007/BF01109982

    DO - 10.1007/BF01109982

    M3 - Article

    VL - 123

    SP - 285

    EP - 289

    JO - Mathematische Zeitschrift

    T2 - Mathematische Zeitschrift

    JF - Mathematische Zeitschrift

    SN - 0025-5874

    IS - 4

    ER -